# SDR DL76S070337

- Difficulty date: April 13, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 60,298 hours, 28,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA08280
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE R1 DOOR SLIDE BUSTLE IT WAS DISCOVERED THAT THE DOOR SLIDE HAD BECOME PARTIALLY UNLACED.  IT APPEARS THAT ONE OF THE CABLES THAT ACTUATE THE CAM BAR WHICH RELEASES THE TENSION ON THE LACING CORDS WAS SOME HOW RELEASED.   THE SLIDE WAS REPLACED ON NRC 50024.
